Article citationsMore>>

L. A. Konovalov, “Coherent Risk Measures and a Limit Pass,” Theory of Probability and its Applications, Vol. 54, No. 3, 2010, pp. 403-423. doi:10.1137/S0040585X97984309

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top